Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Side Effects

Posted by nonsexual Jeff on October 22, 2003, at 11:25:15

In reply to Re: Sexual Side Effects nonsexual Jeff, posted by The Brain on October 21, 2003, at 23:05:29

Brain,

Thanks for the reply . . . I'm going to consult my doctor today and see if the well/lex is a good choice for me.

I plan to contine the Lexapro since it's helped out my depression a lot, but it's going to be a challenge. I pride myself on my "missel" as you would call it - as I was extremely blessed in that department. Not being able to use it as much as I like to has really been a real downer.

Hopefully you'll be back in the saddle after your date this weekend . . . I found that as long as I go for a long period of time without masturbating or sex, then my performance improves but it's not the same for me at all.

Regardless, thanks for the advice and good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nonsexual Jeff thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271862.html